Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Multipliers on the rigid motions of the plane and their relations to multipliers on direct products


Author: Richard L. Rubin
Journal: Proc. Amer. Math. Soc. 59 (1976), 89-98
MSC: Primary 43A80; Secondary 43A22
DOI: https://doi.org/10.1090/S0002-9939-1976-0454523-6
MathSciNet review: 0454523
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Hörmander multiplier theorems on $ M(2)$ and $ {R^2} \times T$ are developed. The relations between these theorems are studied. Applications to fractional Laplace operators and $ {R^3}$ Riesz transforms are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A80, 43A22

Retrieve articles in all journals with MSC: 43A80, 43A22


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0454523-6
Article copyright: © Copyright 1976 American Mathematical Society